MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT
Catalog Number LXMC15
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 6/25/2024.B3: unknown; captured as awareness date.Investigation summary.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number 28740, and no non-conformances were identified.Additional information received: model: lxmc15.Device lot number: 28740.Date of surgery: (b)(6) 2022.Adverse event term: dysphagia.Sex: female.Age (at time of consent): 55 years.Severity : blank => moderate.Intervention/treatment: none: no.Relationship to study device : blank => probable.Relationship to study procedure : blank => not related.Outcome : unknown => recovering/resolving.Start date : blank => (b)(6) 2022.Observation: yes.Start date: (b)(6) 2023.Alert date: (b)(6) 2024.Country of event: us.Model: lxmc15.Device lot number: 28740.Date of surgery: (b)(6) 2022.Adverse event term: dysphagia.Patient details.Patient identifier: (b)(6).Sex: female.Age (at time of consent): 55 years.Additional event details.Site awareness date: 18 apr 2024.End date: blank.Severity: moderate.Is the adverse event serious? blank.Death: no.Date of death: blank.Life-threatening illness or injury: no.Permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: blank relationship to primary study procedure: blank if related to the procedure, indicate which procedure the event is related to: blank.Intervention/treatment: none: no.Dilation performed: no.Indicate type of dilation? blank.Date of dilation: blank.Diagnostic intervention: no.Diagnostic imaging: no.Drug therapy: no.Observation: no.Linx explant: no.Other surgical intervention: no.Other intervention/treatment: no.If other specify: blank.Outcome: blank.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: blank did this event result in the patient¿s discontinuation of the study? blank.Updated log line 2: dilation performed : no => yes.Indicate type of dilation? : blank => mechanical.Intervention/treatment.(check 'none' or all that apply)none : yes => no.Updated log line 2: date of dilation : blank => (b)(6) 2023.Updated log line 2: if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : blank => n/a.Intervention/treatment.(check 'none' or all that apply)none : no => yes.Outcome : blank => recovering/resolving.Relationship to study device : blank => probable.Is the adverse event serious? (if yes, check all that apply) : blank => no.Relationship to study procedure : blank => not related.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, dysphagia.Relationship to study device: blank.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/30/2025.Additional information: outcome: recovering/resolving = recovered/resolved.Updated log line: 1.Updated: end date: blank = (b)(6) 2024.Updated log line: 1.Updated: end date: (b)(6) 2024 = (b)(6) 2024.Updated log line: 2.Updated: did this event result in the subject's discontinuation of the study?if yes, complete the study discontinuation form: blank = no.Outcome: recovering/resolving = not recovered/not resolved.

Brand Name
1.5T LINX, 15B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19604881
Report Number3008766073-2024-00097
Device Sequence Number3340934
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/09/2025
Device Catalogue NumberLXMC15
Device Lot Number28740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale